MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of "the autopulse platform (sn (b)(4)) displayed "system error, out of service, revert to manual cpr" error message upon powering on" was confirmed during the functional testing.The root cause for the reported complaint was due to the defective processor board as a result of wear and tear of the autopulse platform.The autopulse platform is a reusable device and was manufactured in 2006 and is 13 years old, passed the expected service life of five years.Upon visual inspection, unrelated to the reported complaint, observed broken yellow bumpers.The cause for the physical damage was due to a normal wear and tear of the platform.The autopulse platform failed functional testing due to "system error, out of service, revert to manual cpr" error message displayed upon powering on.The archive data could not be downloaded due to the defective processor board.The service could not be performed due to the non-availability of the replacement part.The replacement part for autopulse 1.1 is no longer available.Informed customer about the non-availability of the parts and the autopulse platform will be returned to the customer with the sticker labeled 'not for clinical use".Historical complaints were reviewed for service information related to the reported complaint and there was no similar complaint reported for autopulse platform with serial number (b)(4).
 
Event or Problem Description
The autopulse platform displayed "system error, out of service, revert to manual cpr" error message upon powering on.No additional information was provided.No known impact or consequence to patient information was provided.

Brand Name
AUTOPULSE® PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key9084810
Report Number3010617000-2019-00812
Device Sequence Number19497304
Product Code DRM
UDI-Device Identifier00849111000314
UDI-Public00849111000314
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-02-66
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2019
Initial Report FDA Received Date09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1